Journal of Biosciences and Medicines

Journal of Biosciences and Medicines

ISSN Print: 2327-5081
ISSN Online: 2327-509X
www.scirp.net/journal/jbm
E-mail: [email protected]
"Theoretical Solutions of Dynamic Responses of Cancellous Bone"
written by Shaohua Wang, Jianli Jiang, Xiaobing Lu,
published by Journal of Biosciences and Medicines, Vol.7 No.12, 2019
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
SCIRP Newsletter
Copyright © 2006-2026 Scientific Research Publishing Inc. All Rights Reserved.
Top